skin-hair-icon
Small bumps on face after taking covaxin
Good Evening, My mother took covaxin 2nd dose today at 12 o clock afternoon. She got the small bumps (hives) over the face by this evening. She is experiencing no pain and no itchiness. She didn't get anything like that after the first dose.Is this a common side effect of vaccine. Any suggestions ? Thanks in advance for your suggestions
28 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from seborrheic dermatitis causing this face bumps... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
There are many side-effects which are described after covid vaccination which include urticaria (hives), maculopapular rash, itching, vasculitis, and others. The problem which your mother is having, might be related to vaccination, or might not be also. You can consult online with pictures for diagnosis. If there are no symptoms, you can just observe it for few days.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
If any pic kindly share
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.